标题:A Pontryagin\'s Maximum Principle for Non-Zero Sum Differential Games of BSDEs with Applications
作者:Guangchen Wang;Zhiyong Yu
作者机构:[Wang, G] School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Yu, Z] School of Economics, Shandong University, Jinan 25 更多
通讯作者:Wang, G
通讯作者地址:[Wang, GC]Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.
来源:IEEE Transactions on Automatic Control
出版年:2010
卷:55
期:7
页码:1742-1747
DOI:10.1109/TAC.2010.2048052
关键词:Backward stochastic differential equation (BSDE);Non-zero sum stochastic differential game;Open-loop equilibrium point;Pontryagin\'s maximum principle;Portfolio choice
摘要:This technical note is concerned with a maximum principle for a new class of non-zero sum stochastic differential games. The most distinguishing feature, compared with the existing literature, is that the game systems are described by backward stochastic differential equations (BSDEs). This kind of games are motivated by some interesting phenomena arising from financial markets and can be used to characterize the players with different levels of utilities. We establish a necessary condition and a sufficient condition in the form of maximum principle for open-loop equilibrium point of the foregoing games respectively. To explain the theoretical results, we use them to study a financial problem.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:30
Scopus被引频次:32
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77954554643&doi=10.1109%2fTAC.2010.2048052&partnerID=40&md5=786aafa0ff5eb9973cf7576e2f2f0b72
TOP